T-S fuzzy-model-based piecewise H∞ output feedback controller design for networked nonlinear systems with medium access constraint

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

41 Scopus Citations
View graph of relations

Author(s)

  • Changzhu Zhang
  • Gang Feng
  • Jianbin Qiu
  • Wen-An Zhang

Detail(s)

Original languageEnglish
Pages (from-to)86-105
Journal / PublicationFuzzy Sets and Systems
Volume248
Online published19 Sep 2013
Publication statusPublished - 1 Aug 2014

Abstract

This paper investigates the problem of H output feedback control for a class of networked nonlinear systems subject to medium access constraint, where the nonlinear systems are represented by Takagi-Sugeno (T-S) fuzzy models with norm-bounded uncertainties. The communication constraint concerned is that only one sensor node and one actuator node can access the shared network, which is the case in network environment. The accessibility of sensor nodes and/or actuator nodes is determined by medium access control with a prescribed probability. The attention is focused on the design of a piecewise static output feedback controller such that the closed-loop control system is stochastically stable with a guaranteed H performance. Based on piecewise quadratic Lyapunov functions together with some matrix inequality convexifying techniques, an approach to the design of H output feedback controller is proposed in terms of linear matrix inequalities. Finally, two simulation examples are provided to illustrate the effectiveness of the proposed methods. Crown Copyright © 2013 Published by Elsevier B.V. All rights reserved.

Research Area(s)

  • Medium access constraint, Networked control systems, Output feedback, Piecewise Lyapunov functions, T-S fuzzy systems